A state-dependent Chandrasekhar integral equation

Document Type : Research Paper


Faculty of Science, Alexandria University, Alexandria, Egypt


Phenomena depending on their past history or their past state have received more importance. The mathematical models of these phenomena can be described by differential equations of a hereditary or a self-referred type. This paper is devoted to study the solvability of a state-dependent or self-referred integral equation via Chandrasekhar kernel. The investigation of this problem is motivated by the results from, Eder [10], Feˇckan [11] and Buica [3] who initiated the study of state dependent differential equations. Here, the existence and the uniqueness of the solution of this state-dependent integral equation via
Chandrasekhar kernel have been discussed. The data dependency of the solution on some functions has been studied.


[1] J. Banas, On the superposition operator and integrable solutions of some functional equations, Nonlinear Anal.
12 (1988), 777–784.[2] J. Banas and Z. Knap, Integrable solutions of a functional integral equation, Rev. Mate. Univer. Comp. Madrid
2 (1989), no. 1, 1–8.
[3] A. Buica, Existence and continuous dependence of solutions of some functional-differential equations, Publication
of the Seminar on Fixed Point Theory, Cluj-Napoca, 3 (1995), 1–14.
[4] Gh. Coman, G. Pavel, I. Rus and I.A. Rus, Introducere in teoria ecuatilllor, Editura Decia, Cluj-Napoca, 1976.
[5] J. Bana´s, M. Lecko and W.G. El-Sayed, Existence theorems for some quadratic integral equations, J. Math. Anal.
Appl. 222 (1998), 276–285.
[6] J. Caballero, A.B. Mingrarelli and K. Sadarangani, Existence of solution of an integral equation of Chandrasekhar
type in the radiative transfer, Electron. J. Differ. Equ. 27 (2006), 1—11.
[7] S. Chandrasekhar, Radiative Transfer, Oxford University Press, New York, 1960.
[8] S. Chandrasekhar, On the radiative equilibrium of a stellar atmosphere XIV, Astrophys. J. 105 (1947), 164–203.
[9] R.F. Curtain and A.J. Pritchard, Functional analysis in modern applied mathematics, Academic press, 1977.
[10] E. Eder, The functional-differential equation x’(t)=x(x(t)), J. Differential Equ., 54 (1984), no. 3, 390–400.
[11] M. Feˇckan, On a certain type of functional-differential equations, Math. Slovaca, 43 (1993), no. 1, 39–43.
[12] A.M.A. El-Sayed, E.A.A. Ziada and H.H.G. Hashem, Numerical solution of an integral equation of Chandrasekhar
type in the theory of radiative transfer, Int. J. Adv. Sci. Engin. Technol. 5 (2017), no. 4, 1–5.
[13] A.M.A. El-Sayed and R.G. Ahmed, Solvability of the functional integro-differential equation with self-reference
and state-dependence, J. Nonl. Sci. Appl. 13 (2020), 1–8.
[14] A.M.A. El-Sayed, H. El-Owaidy and R.G. Ahmed, Solvability of a boundary value problem of self-reference functional differential equation with infinite point and integral conditions, J. Math. Computer Sci. 21 (2020), 296-–308.
[15] A.M.A. El-Sayed and H.R. Ebead, On the solvability of a self-reference functional and quadratic functional integral
equations, Filomat 34 (2020), no. 1, 1-–14.
[16] A.M.A. El-Sayed, E.M Hamdallah and H.R. Ebead, Positive nondecreasing solutions of a self-reference differential
equation with two state-delay functions, Adv. Math. Sci. J. 9 (2020), no. 12, 10357—10365.
[17] A.M.A. El-Sayed, E.M. Hamdallah and H.R. Ebead, On a nonlocal boundary value problem of a state-dependent
differential equation, Math. 9 (2021), no. 21, 2800.
[18] A.M.A. El-Sayed and H.R. Ebead, Existence of positive solutions for a state-dependent hybrid functional differential equation, IAENG Int. J. Appl. Math. 50 (2020), no. 4, 883–889.
[19] A.M.A. El-Sayed and H.H.G. Hashem , A state-dependetnt integral equation of fractional order, Adv. Math. Sci.
J. 10 (2021), no. 2, 811-–817.
[20] A.M.A. El-Sayed and Y.M.Y. Omar, p-Chandrasekhar integral equation, Adv. Math. Sci. J. 9 (2020), no. 12,
[21] F. Haqa, K. Shahb, G. UR-Rahmanc and M. Shahzad, Existence results for a coupled systems of Chandrasekhar
quadratic integral equations, Commun. Nonlinear Anal. 3 (2017), 15—22.
[22] M.A. Hern´andez-Ver´on, E. Mart´ınez and S. Singh, On the Chandrasekhar integral equation, Comput. Math. Meth.
3 (2021), no. 6, e1150.
[23] H.H.G. Hashem, Continuous dependence of solutions of coupled systems of state dependent functional equations,
Adv. Differ. Equ. Control Process. 22 (2020), no. 2, 121–135.
[24] F. Hartung, T.Krisztin, H. Walther and J. Wu, Functional differential equations with state-dependent delays:
Theory and applications, Handbook of Differential Equations: Ordinary Differential Equations 3 (2006), 435–545.
[25] RJ. Oberg, On the local existence of solution of certain functional-differential equations, Proc. Amer. Math. Soc.
20 (1960), 295–302.
[26] N.T.T. Lan and P. Eduardo, A two-point boundary value problem for a differential equation with self-reference,
Electron. J. Math. Anal. Appl. 6 (2018), no. 1, 25–30.[27] M. Miranda and E. Pascali, On a type of evolution of self-referred and hereditary phenomena, Aequationes Math.
71 (2006), 253-–268.
[28] E. Pascali, Existence of solutions to a self-referred and hereditary system of differential equations, Electron. J.
Diff. Eqns. 7 (2006), 1–7.
[29] Y.-W. Lin and T.-T. Lu, Qualitative behavior of a state-dependent functional differential equation, J. Appl.
Comput. Math. 2 (2013), no. 5, 2–5.
[30] M.Y. Waziri, W.J. Leong, M. Abu Hassan and M. Monsi, A low memory solver for integral equations of Chandrasekhar type in the Radiative transfer problems, Math. Prob. Engin. 2011 (2011), Article ID 467017, 12 pages.
Volume 13, Issue 2
July 2022
Pages 3049-3056
  • Receive Date: 01 April 2021
  • Revise Date: 09 May 2022
  • Accept Date: 13 May 2022